# SDR UALA2010091603463

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 70,256 hours, 20,469 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31059
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEN DRIVE LIGHT INOP, WORKS WITH TEST.  GEN DRIVE LIGHT INOPERATIVE. REPLACED LT IDG, OPS CHECKED OK.
